Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Dry, red rash on buttocks, taken Nystatin.

My daughter is 19 mts and has this dry red rash on her butt crack goin down to her privete area. I took her to her doc when it was just little red bumps on her privete area and she said it was a rash and gave me meda called.. nystatin and triamcinolone acetonide worked a little on her at first but then it go worse so i stoped using it. Now its getting worse, its dry, stinks.. Dont seem to hurt her just when i go to wipe her. Please help i dont know what to do!
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your query
A topical antibiotic ointment for example bacitracin and topical corticosteroids should be applied after consulting your doctor
ointment or cream should be applied to the affected areas 4 times daily with diaper changes.

wishing her a speedy recovery
Answered: Fri, 7 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor